Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Blurring of eyes, tiredness and head ache - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: General Health
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions

Doctor :   Hi
User :   Hi I have headache
User :   all day
Doctor :  
How can i help you
Doctor :  
Please proceed
User :   and i feel tired
Doctor :  
User :   i cant think - becauseif i think it hurts
Doctor :  
i will help you in this
Doctor :  
Can i ask few questions
User :   sure
Doctor :  
wats your age ?
User :   27
User :   M
Doctor :  
since how many days do yu have this
User :   years
User :   i feel tired
Doctor :  
User :   for last 2-3 years
Doctor :  
are you any medications
User :   i never thougth about it
User :   no never
Doctor :  
Doctor :  
do you have any sneezing or running nose
User :   no
Doctor :  
do you have any blurring of vision
User :   but when i talk people ask if i am stuffed up
User :   but actually i am not
Doctor :  
or vomiting or vomiting sensation
User :   yes
User :   i have little blurring of eyes
User :   no vomiting
Doctor :  
Doctor :  
do you have any sinus issue
User :   i never checked
Doctor :  
did you do any blood investigation
User :   but i just saw a neurologist
Doctor :   Ok
User :   yes i did a few days ago
User :   i have my hemoglobin test results
User :   and VEP SEPSand BAEP
User :   results
Doctor :  
Doctor :  
take sumo tablets after food, 2 times a day
Doctor :  
for 2-3 days

User :   ?
User :   are u there?
User :   Hi
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor